Cipladon 500mg Effervescent Tablets 16s

XAF 3,000

Cipladon contains Paracetamol 500 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats. How to use : For o

23 en stock

SKU : 1120876 Catégories : , Brand :
Partagez votre amour
Paiement sécurisé garanti

Description

Cipladon contains Paracetamol 500 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats.

How to use :
For oral administration only. Dissolve a tablet of Cipladon 500mg in water (about 200 ml) before swallowing.
Adults, the elderly and children over 16 years: two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours.
Children 12-15 years : One tablet, every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Commentaires

Il n'y a pas encore de commentaires.

Soyez le premier à commenter “Cipladon 500mg Effervescent Tablets 16s”

Votre adresse e-mail ne sera pas publiée. Les champs obligatoires sont indiqués avec *

Paiements sécurisés

Payez avec Mobile Money, PayPal, VISA et Mastercard.

Livraison gratuite

Livraison gratuite à partir de 15000 FCFA.

Assistance 24/7

Une question, besoin d'aide ?
Nous sommes là pour vous 7 jours sur 7. 

Cadeaux et ventes

Inscrivez-vous pour bénéficier d'offres et de réductions exclusives.

Cipladon 500mg Effervescent Tablets 16s
Cipladon 500mg Effervescent Tablets 16s

XAF 3,000

23 en stock

Ajouter au panier